MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN PUMP; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN PUMP; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D139702
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a ngen pump and high flow would intermittently not go on.It was reported that when ablating with the qdot catheter, the fluid for the qdot catheter would intermittently not go to high flow, the temperature would rise and titrate the power readings displayed on the ngen monitor.The qdot catheter was reseated without resolution.The presets were switched on the ngen generator but the issue persisted.The caller used a default preset for the ngen generator without resolution.The power settings were changed from 40 to 45 on the ngen monitor but the issue persisted.The caller stated that when the issue would be noticed, they would come off ablation.The caller stated that when coming back on ablation, the issue would resolve temporarily.The procedure continued with the issue occurring intermittently throughout the case.There was no patient consequence.
 
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Note: for field d4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a ngen pump and high flow would intermittently not go on.It was reported that when ablating with the qdot catheter, the fluid for the qdot catheter would intermittently not go to high flow, the temperature would rise and titrate the power readings displayed on the ngen monitor.The qdot catheter was reseated without resolution.The presets were switched on the ngen generator but the issue persisted.When the issue would be noticed, they would come off ablation.The caller stated that when coming back on ablation, the issue would resolve temporarily.The procedure continued with the issue occurring intermittently throughout the case.There was no patient consequence.Device evaluation details: according to the service report sent to johnson & johnson medtech, service was declined by the customer.No further analysis on the system was performed.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of the quality process.Note: the full udi has now been provided under field d4.Primary udi number.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
NGEN PUMP
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER, INC.
560 cottonwood drive
milpitas CA
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22376480
Report Number2029046-2025-02146
Device Sequence Number18199405
Product Code LPB
UDI-Device Identifier10846835017472
UDI-Public(01)10846835017472
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990071/S037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN PUMP, US CONFIGURATION; PULSESELECT GENERATOR; UNK_QDOT MICRO
Patient SexUnknown